# SDR DHLA201000096

- Difficulty date: September 2, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deformed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AIL LWR PLATING DEFORMED STA XA 741.000 PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 4.  REMOVED DEFORMED NOSE PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-3-0. FABRICATED NEW NOSE PLATING (AL2024T3 0.032") IAW SRM 57-8-1 FIG. 4 ITEM "H". CLEANED, TREATED AND PRIMED AREA + NEW NOSE PLATING INTERIOR IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE) (TORQUE WRENCH: SNAP ON, MODEL: QC1R200, SN: 0896200457) (USED SAME FASTENERS NAS 333CPA) PERFORMED LT OTBD AIL BALANCING IAW SRM 51-4-3 PG 1-3. FOUND WITHIN LIMITS (MOMENT: 3342.9)
